# SDR CALA2024090300534

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 77,011 hours, 28,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Worn
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RII INSPECTION REQUIRED  EXISTING REPAIR DOUBLER TO SUPPORT BEAM WORN THROUGH FROM LATCH ON DOOR 192DR. ALSO SEE LOG PAGE 9033492. MAJOR REPAIR REMOVED DOUBLER, FABRICATED DOUBLER AND FILLER FROM 7075 T-6 PO# 6374129, NEED OK TO INSTALL. PERFORMED HFEC OF CUT OUT AREA PER NDT PART 6 51-00-00 PROCEDURE 23 AND SRM 57-10-13 STEP 4 E. NO LIMITING DEFECTS NOTED. OK TO INSTALL.
